Translator Disclaimer
August 1999 Stochastic Euler equations on the torus
Marek Capiński, Nigel J. Cutland
Ann. Appl. Probab. 9(3): 688-705 (August 1999). DOI: 10.1214/aoap/1029962809

Abstract

Existence of solutions for stochastic Euler equations is proved for the two-dimensional case. The laws of solutions of stochastic Navier-Stokes equations are shown to be relatively compact and all limit points (as the viscosity converges to zero) are laws of solutions to stochastic Euler equations.

Citation

Download Citation

Marek Capiński. Nigel J. Cutland. "Stochastic Euler equations on the torus." Ann. Appl. Probab. 9 (3) 688 - 705, August 1999. https://doi.org/10.1214/aoap/1029962809

Information

Published: August 1999
First available in Project Euclid: 21 August 2002

zbMATH: 0952.35164
MathSciNet: MR1722278
Digital Object Identifier: 10.1214/aoap/1029962809

Subjects:
Primary: 60H15
Secondary: 35Q05, 36R60

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.9 • No. 3 • August 1999
Back to Top